# SDR DALA2023041002782

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,015 hours, 29,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 MOST OF THE FIRST-CLASS EMERGENCY EXIT LIGHTS ILLUMINATE PERIODICALLY ON THEIR OWN. WHEN THE EMERGENCY EXIT LIGHT SWITCH IS PRESSED THE FIRST-CLASS LIGHTS DO NOT ILLUMINATE. CORRECTIVE ACTION: TESTED EMERGENCY LIGHT SWITCHES AND COULD NOT DUPLICATE PROBLEM. (9352530)
